MathSciNet Relay Station
MathSciNet bibliographic data
MR1879979 (2002j:57054) 57R42 (32Q65)
Bohr, Christian Immersions of surfaces in almost-complex 4-manifolds. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1523–1532 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement